×

zbMATH — the first resource for mathematics

Geometric criteria for removable sets. (English. Russian original) Zbl 1182.31015
J. Math. Sci., New York 157, No. 4, 584-591 (2009); translation from Zap. Nauchn. Semin. POMI 357, 75-89 (2008).
Summary: The paper presents same exact geometric characteristics of removable sets for two classes of weighted capacities.

MSC:
31C15 Potentials and capacities on other spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Natanson, The Theory of Functions of a Real Variable [in Russian], St. Petersburg (1999).
[2] V. A. Shlyk, ”Condenser’s capacity and the module of a family of separating surfaces,” Zap. Nauchn. Semin. LOMI, 185, 168–182 (1990). · Zbl 0734.31008
[3] V. A. Shlyk, ”Metric characteristics of N p -compacts and of removable singularities of the space L p 1, p (1, ,” Zap. Nauchn. Semin. LOMI, 196, 162–171 (1991). · Zbl 0780.30021
[4] M. Ohtsuka, Extremal Length and Precise Functions, Gakkōtosho, Tokyo (2003). · Zbl 1075.31001
[5] W. P. Ziemer, ”Extremal length and conformal capacity,” Trans. Amer. Math. Soc., 126, No. 3, 460–473 (1967), · Zbl 0177.34002 · doi:10.1090/S0002-9947-1967-0210891-0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.